Characterization of a probability distribution plays an important role in statistics and probability applications. A probability distribution can be characterized through various methods. In this paper, a new theorem for characterization of the continuous distribution based on truncated moments of order statistics is introduced. Via this theorem, the characterization of Lindley distribution by the truncated moments of order statistics has been established. Finally, a simulation study is conducted to help the practitioner to check whether the available data follows the underlying distribution
Digital Object Identifier (DOI)
M. Kilany, N.
"Characterization of Lindley Distribution Based on Truncated Moments of Order Statistics,"
Journal of Statistics Applications & Probability: Vol. 6
, Article 10.
Available at: https://dc.naturalspublishing.com/jsap/vol6/iss2/10